MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCX-525
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of exposure and infection (late onset) are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: exposure and infection (late onset).
 
Event or Problem Description
Healthcare professional reported right side exposure and infection.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: review of sterilization and seal strength records related to work order 3393199 did not identified any deviations or non-conformities that may be associated with the reported device.Sterilization process was successfully completed, and seal strength test results were found to be acceptable.Other records reviewed: environmental monitoring results for nov 2019, and bioburden monitoring results for nov 2019.Review of work order 3393199 and the event code "infection" did not identify any ncs or capa associated with this information.
 
Event or Problem Description

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11476357
Report Number9617229-2021-03773
Device Sequence Number17063553
Product Code FTR
UDI-Device Identifier10888628030343
UDI-Public10888628030343
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Model NumberSCX-525
Device Catalogue NumberSCX-525
Device Lot Number3393199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;